Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I recently had a miscarriage in September. I was on depo but it just made me bleed for the full 3 months. I don't know what to do. I do stress out a lot, but I don't know if its serious.
Dsr23 Dsr23 22-25, F 13 Answers Dec 2, 2012 in Women's Health

Your Response

Cancel

The simplest answer is probably not to take the pills and see your doctor. It hardly seems worth bleeding constantly.

Best Answer

Then GTF off the pill and see your gynocologist pronto.

Best Answer

My feeling after having been with many females on the pill is that you have a pill that's absolutely not appropriate for you. The pill is supposed to help regulate your periods, not make them worse. The hormonal dosage is probably very wrong for you. It may also be that the pill is wrong for you, period. Then it's either an IUD if you can take it (but you might not, looks like your uterus is extremely irritable) or...condoms for bf, however unpleasant it is to ********* in latex. Or anal sex.

Best Answer

I thought it was normal to bleed when you start the pill...? but then again, I never really paid much attention in health class.

Best Answer

Sorry about your miscarriage. See a doctor

Best Answer

You need to go see the doctor. I'm on the pill and I've never had constant bleeding. During your period time, the flow should be lighter when your on the pill. Perhaps your on a type of pill that is not compatible with your body so you require a different brand.

Best Answer

well sometimes it can take a while for your body to adjust, but if its been going on for a month i suggest you tell your doctor (could mean that pill is too weak for you)

Best Answer

please see a doc

Best Answer

maybe ask your dr

Best Answer

Related Questions